Artículos

Artículos Encontrados 21 registros  anterior11 - 20siguiente  ir al registro: La búsqueda tardó 0.00 segundos. 
11.
10 p, 716.5 KB On the periodic orbits of the fourth-order differential equation u' ' ' ' qu' '−u= F (u,u',u' ',u' ' ') / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation u′′′′ + qu′′ − u = εF(u, u′, u′′, u′′′), where q and ε are real parameters, ε is small and F is a nonlinear function.
2012 - 10.1016/j.jmaa.2011.08.076
Journal of Mathematical Analysis and Applications, Vol. 387 (2012) , p. 181-188  
12.
14 p, 711.4 KB Synchronization and non-smooth dynamical systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Paulo Ricardo (IBILCE–UNESP(Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (IMECC–UNICAMP(Brazil))
In this article we establish an interaction between nonsmooth systems, geometric singular perturbation theory and synchronization phenomena. We find conditions for a non-smooth vector fields be locally synchronized. [...]
2012 - 10.1007/s10884-012-9239-4
Journal of Dynamics and Differential Equations, Vol. 24 (2012) , p. 1-12  
13.
19 p, 376.3 KB A universal constant for semistable limit cycles / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
We consider one–parameter families of 2–dimensional vector fields Xµ having in a convenient region R a semistable limit cycle of multiplicity 2m when µ = 0, no limit cycles if µ / 0, and two limit cycles one stable and the other unstable if µ ' 0. [...]
2011 - 10.1590/S1807-03022011000200012
Computational & Applied Mathematics, Vol. 30 Núm. 2 (2011) , p. 463-483  
14.
15 p, 341.9 KB On the birth of minimal sets for perturbed reversible vector fields / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martins, Ricardo Miranda (Universidade Estadual de Campina (Brasil). Departamento de Matematica) ; Teixeira, Marco Antonio (Universidade Estadual de Campina (Brasil). Departamento de Matematica)
The results in this paper fit into a program to study the existence of periodic orbits, invariant cylinders and tori filled with periodic orbits in perturbed reversible systems. Here we focus on bifurcations of one-parameter families of periodic orbits for reversible vector fields in R4. [...]
2011 - 10.3934/dcds.2011.31.763
Discrete and Continuous Dynamical Systems. Series A, Vol. 31 Núm. 3 (2011) , p. 763-777  
15.
11 p, 153.9 KB On the periodic solutions of a perturbed double pendulum / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas(Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
We provide sufficient conditions for the existence of periodic solutions of the planar perturbed double pendulum with small oscillations having equations of motion ¨θ1 = −2aθ1 + aθ2 + εF1(t, θ1, ˙θ1, θ2, ˙θ2), ¨θ2 = 2aθ1 − 2aθ2 + εF2(t, θ1, ˙θ1, θ2, ˙θ2), where a and ε are real parameters. [...]
2011 - 10.11606/issn.2316-9028.v5i2p317-330
Sao Paulo Journal of Mathematics, Vol. 5 Núm. 2 (2011) , p. 317-330  
16.
18 p, 797.8 KB Limit cycles for m-piecewise discontinuous polynomial Liénard differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
We provide lower bounds for the maximum number of limit cycles for the m–piecewise discontinuous polynomial differential equations x = y + sgn(gm (x, y))F (x), y = −x, where the zero set of the function sgn(gm (x, y)) with m = 2, 4, 6, . [...]
2015 - 10.1007/s00033-013-0393-2
ZAMP. Journal of Applied Mathematics and Physics, Vol. 66 Núm. 1 (2015) , p. 51-66  
17.
15 p, 433.8 KB On the birth of limit cycles for non-smooth dynamical systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)
The main objective of this work is to develop, via Brower degree theory and regularization theory, a variation of the classical averaging method for detecting limit cycles of certain piecewise continuous dynamical systems. [...]
2015 - 10.1016/j.bulsci.2014.08.011
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 229-244  
18.
18 p, 1.2 MB Sliding vector fields for non-smooth dynamical systems having intersecting switching manifolds / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; da Silva, Paulo Ricardo (IBILCE–UNESP (Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (IMECC–UNICAMP (Brazil))
We consider a differential equation ˙p = X(p), p ϵ R3 with discontinuous right-hand side and discontinuities occurring on an algebraic variety ∑. We discuss the dynamics of the sliding mode which occurs when for any initial condition near p ϵ ∑ the corresponding solution trajectories are attracted to ∑. [...]
2015
Nonlinearity, Vol. 28 (2015) , p. 493-507  
19.
15 p, 389.8 KB Limit cycles bifurcating from the periodic orbits of a discontinuous piecewise linear differential center with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)
We study a class of discontinuous piecewise linear differential systems with two zones separated by the straight line x = 0. In x > 0 we have a linear saddle with its equilibrium point living in x > 0, and in x < 0 we have a linear differential center. [...]
2015 - 10.1142/S0218127415501448
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 11 (2015) , p. 1550144 (11 pages)  
20.
26 p, 420.9 KB Maximum number of limit cycles for certain piecewise linear dynamical systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas. Departamento de Matemática)
This paper deals with the question of the determinacy of the maximum number of limit cycles of some classes of planar discontinuous piecewise linear differential systems defined in two half-planes separated by a straight line \Sigma. [...]
2015 - 10.1007/s11071-015-2223-x
Nonlinear Dynamics, Vol. 82 Núm. 3 (2015) , p. 1159-1175  

Artículos : Encontrados 21 registros   anterior11 - 20siguiente  ir al registro:
Vea también: autores con nombres similares
2 Teixeira, Madalena
3 Teixeira, Manuel R.
1 Teixeira, Marcelo Mendonça
2 Teixeira, Marco A.
2 Teixeira, Marco A.
1 Teixeira, Marco Antonio,1944- ,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.